# SDR ASAA2017020319675

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 36,090 hours, 10,761 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404022010
- Part serial: 894851
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,522 hours, 10,868 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAD A LONG TERM FAULT 73-20811 THE T12 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  REMOVED & REPLACED T12 SENSOR, REF AMM 73-21-05. EEC GROUND TEST PASSED, ENGINE RUN CONFIRMS NO FAULT ON FLIGHT LEG 0.
